MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.E002RP PATELLA RESURFACING SIZE 2 E-CROSS; KNEE PATELLA RESURFACING

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.E002RP PATELLA RESURFACING SIZE 2 E-CROSS; KNEE PATELLA RESURFACING
Catalog Number 02.12.E002RP
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 april 2024.Lot 2002543: (b)(4) items manufactured and released on 20-may-2020.Expiration date: 2025-may-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in reporting anterior knee pain due to aseptic patella implant loosening.About 1 year and 10 months after the primary surgery, the surgeon performed a washout, changed the liner (per standard procedure), and revised the patella implant (with one of the same ref) to change its position and help with patella tracking.

Brand Name
GMK-SPHERE 02.12.E002RP PATELLA RESURFACING SIZE 2 E-CROSS
Common Device Name
KNEE PATELLA RESURFACING
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19266605
Report Number3005180920-2024-00273
Device Sequence Number20671546
Product Code JWH
UDI-Device Identifier07630971260986
UDI-Public07630971260986
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2025
Device Catalogue Number02.12.E002RP
Device Lot Number2002543
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale